Forum home Road cycling forum Road general

I'm an accidental doper.

milemuncher1milemuncher1 Posts: 1,472
edited March 2016 in Road general
I rode a bit of a hilly route today ( the hills weren't long, but they were steep )My legs seemed to cope much better than usual, and they recovered very quickly, when I stopped ( again, a bit unusual ). I couldn't work out why they were working much better than usual ( I normally don't do hills, unless they're in the way). Then it dawned on me, I've been having some aggro with psoriasis / Excema, on my legs, due to riding in shitty winter conditions. The quacks prescribed me some cream / ointment, which is applied to the legs directly. On closer inspection, the ointment is quite a strong steroid :shock:. It works a bloody treat though :lol:.

Posts

  • pblakeneypblakeney Posts: 11,078
    Watch the sun though. David Millar got badly burnt that way.
    The above may be fact, or fiction, I may be serious, I may be jesting.
    I am not sure. You have no chance.
    veronese68 wrote:
    PB is the most sensible person on here.
  • milemuncher1milemuncher1 Posts: 1,472
    pblakeney wrote:
    Watch the sun though. David Millar got badly burnt that way.

    Quite :lol:
  • bristolpetebristolpete Posts: 2,255
    I rode a bit of a hilly route today ( the hills weren't long, but they were steep )My legs seemed to cope much better than usual, and they recovered very quickly, when I stopped ( again, a bit unusual ). I couldn't work out why they were working much better than usual ( I normally don't do hills, unless they're in the way). Then it dawned on me, I've been having some aggro with psoriasis / Excema, on my legs, due to riding in sh!tty winter conditions. The quacks prescribed me some cream / ointment, which is applied to the legs directly. On closer inspection, the ointment is quite a strong steroid :shock:. It works a bloody treat though :lol:.

    'fess up - what's it called :mrgreen: Can you buy it online ?
  • milemuncher1milemuncher1 Posts: 1,472
    I rode a bit of a hilly route today ( the hills weren't long, but they were steep )My legs seemed to cope much better than usual, and they recovered very quickly, when I stopped ( again, a bit unusual ). I couldn't work out why they were working much better than usual ( I normally don't do hills, unless they're in the way). Then it dawned on me, I've been having some aggro with psoriasis / Excema, on my legs, due to riding in sh!tty winter conditions. The quacks prescribed me some cream / ointment, which is applied to the legs directly. On closer inspection, the ointment is quite a strong steroid :shock:. It works a bloody treat though :lol:.

    'fess up - what's it called :mrgreen: Can you buy it online ?

    Eloicin ointment. Available through any good on line 'Canadian pharmacy' :)
  • mrb123mrb123 Posts: 2,387
    Try snorting it.
  • mrb123 wrote:
    Try snorting it.

    Or rubbing it on your c0ck
    I'm sorry you don't believe in miracles
  • bristolpetebristolpete Posts: 2,255
    I rode a bit of a hilly route today ( the hills weren't long, but they were steep )My legs seemed to cope much better than usual, and they recovered very quickly, when I stopped ( again, a bit unusual ). I couldn't work out why they were working much better than usual ( I normally don't do hills, unless they're in the way). Then it dawned on me, I've been having some aggro with psoriasis / Excema, on my legs, due to riding in sh!tty winter conditions. The quacks prescribed me some cream / ointment, which is applied to the legs directly. On closer inspection, the ointment is quite a strong steroid :shock:. It works a bloody treat though :lol:.

    'fess up - what's it called :mrgreen: Can you buy it online ?

    Eloicin ointment. Available through any good on line 'Canadian pharmacy' :)

    Have a flat bed lorry dropping some off on Tuesday :mrgreen:
  • MatthewfalleMatthewfalle Posts: 17,571
    I've got a garage full of adrenaline if anyone fancies doing a Pantani .......
    Postby team47b » Sun Jun 28, 2015 11:53 am

    De Sisti wrote:
    This is one of the silliest threads I've come across. :lol:

    Recognition at last Matthew, well done!, a justified honour :D
    smithy21 wrote:

    He's right you know.
  • milemuncher1milemuncher1 Posts: 1,472
    I've got a garage full of adrenaline if anyone fancies doing a Pantani .......

    :lol:
  • thegreatdividethegreatdivide Posts: 5,015
    Elocon is a topical glucocorticoid so im sure it'll be on the banned list but you'd get to use it under a TUE. I honestly doubt the dose will do any enhancing to your riding though, it's going to be way too small unless you put a whole tube on! What you want is prednisolone for severe asthma aka a Froome. That sh!t is great... ;-)
  • milemuncher1milemuncher1 Posts: 1,472
    Elocon is a topical glucocorticoid so im sure it'll be on the banned list but you'd get to use it under a TUE. I honestly doubt the dose will do any enhancing to your riding though, it's going to be way too small unless you put a whole tube on! What you want is prednisolone for severe asthma aka a Froome. That sh!t is great... ;-)
    Noted.
  • alex222alex222 Posts: 584
    I've been using Betnovate RD ointment, which is a topical corticosteroid, every day for years to keep eczema under control. Can't imagine with the amount I use it is performance enhancing.
  • philbar72philbar72 Posts: 2,216
    it won't be. I suffer like mad with eczema, and use a number of cortscosteroidy things. they are no use at all at getting me uphill. its legs and lungs and then blood boosters and Prednisolone etc.
  • CiBCiB Posts: 6,098
    Couple of years ago I had a bad reaction to something I ate at a party and ended up in a hospital being monitored, mainly for the drop in blood pressure. All ended well, I was given steroids to take and on the ride home later on from where we'd stayed back to base (50 miles, regular journey) I was flying. Never felt so quick since. Need to find out exactly what they were. If anyone knows...
  • thegreatdividethegreatdivide Posts: 5,015
    CiB wrote:
    Couple of years ago I had a bad reaction to something I ate at a party and ended up in a hospital being monitored, mainly for the drop in blood pressure. All ended well, I was given steroids to take and on the ride home later on from where we'd stayed back to base (50 miles, regular journey) I was flying. Never felt so quick since. Need to find out exactly what they were. If anyone knows...

    Probably Pred as mentioned above.

    https://en.wikipedia.org/wiki/Prednisolone
  • thegreatdividethegreatdivide Posts: 5,015
    I took a 40 mg 5-day course and it made me feel like a god on a bike.

    http://velonews.competitor.com/2014/06/ ... ids_331970
  • ugo.santaluciaugo.santalucia Posts: 24,248
    Yesterday I churned out a VAM of 1200, although it was only a 1 Km climb... I think it's the Italian ice cream :-)

    https://www.strava.com/segments/2091679
  • crankycrankcrankycrank Posts: 1,830
    Due to your "accidental" use of steroids you are banned from any type of recreational cycling for 1 year. You may appeal your ban here one week from today.
  • milemuncher1milemuncher1 Posts: 1,472
    Due to your "accidental" use of steroids you are banned from any type of recreational cycling for 1 year. You may appeal your ban here one week from today.

    :lol:
  • bristolpetebristolpete Posts: 2,255
    Change the clock on your laptop. Job done, back on the bike :-)
  • milemuncher1milemuncher1 Posts: 1,472
    Change the clock on your laptop. Job done, back on the bike :-)

    Well, here's the thing, I like your thinking, but I've just discovered what has been triggering my skin reaction. I know full well that I'm very sensitive to caffeine, therefore I steer clear of caffeinated drinks ( coffee, tea, cola, energy drinks etc.) because I know that those trigger a psoriasis / Excema type reaction. What I didn't realise, is that the little drinks tabs, which I have been using to make up my drinks, on my rides, are loaded with bloody caffeine. For some reason, I assumed that only the ones with obviously caffeinated flavours did. Boy did I get a shock when I read the small print on the tubes. I've only been using the things for about a year, looks like I can't anymore. That'll teach me not to read the labels on things more closely. :oops:. So, I'll give what's left of the evil little buggers to one of my ride buddies, and hopefully the 'unexplained' skin reactions will stop.

    That means that I've accidentally been on the 'roids, but the performance enhancements, have been down to accidental caffeine doping. It's a good job I don't race, I'd be more of a rolling pharmacy than Lance Armstrong :shock:
Sign In or Register to comment.